# SDR ASOA2015110213995

- Difficulty date: November 2, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 30,807 hours, 28,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTED FLOOR-LEVEL EXIT SIGN AT RT OVERWING EMERGENCY EXIT INOPERATIVE.  R & R  AFFECTED INVERTER IAW 33-51-07.  SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
